# SDR CALA2013122093845

- Difficulty date: December 20, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,868 hours, 10,615 cycles
- Engine: Pwa PW4056
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Inoperative
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP VERY HARD TO CONTROL, HAD TO USE MANUAL, PER CREW.  FLT DECK TEMP CTRL INOPERATIVE, USE MANUAL, DEFERRED IAW MEL.
